Jump to content
Yadeed

Yadeed: Withdrawl Symptoms or something else

Recommended Posts

Yadeed

I found this site after googling antidepressent withdrawl symptoms. I have been on and off antidepressants since 2006. I started off on Zoloft and switched to citalopram in 2009. I have taken 20mg my entire life. Some days I forgot to take them but for the most part am pretty good. At the beginning of August I finally felt like I felt good enough to go cold turkey and stop them. I know bad decision but thought I could do it. I felt good for the first month with no real issues. A few episodes of being dizzy but that's about it. As of Monday though what I believe is withdrawl symptoms hit me like a brick. I can concentrate at all and have this constant state of being worried I am dying. I have bad vertigo and just feel isolated and lost. Kind of like I don't know what is going on around me at times. Tonight I finally pulled out my pill bottle and halfed all the 20mg and started again with one pill. I am going to stay on it for good but I wanted to see if this might be withdrawl symptoms or something worse.

Share this post


Link to post
mammaP

Hi Yadeed, welcome to SA. It appears that you are suffering from withdrawal symptoms,

known as discontinuation syndrome, but most doctors would say it is a return of depression. Many 

people feel well on the drugs and decide it is time to stop, then suffer terribly a few weeks, or even a

few months later.  Anti depressants need tapering slowly to allow the brain to adjust to being without 

them.  You say you have split the pills, does that mean you have taken 10mg? You may find that this 

is too much after being off for a while, and 5 mg might be ok for you. When you are stable and feeling

better you can start a slow taper and get off them without the withdrawal.  There is no need to stay on

them for good. 

 

About reinstating to stop withdrawal symptoms. http://survivingantidepressants.org/index.php?/topic/3079-about-reinstating-and-stabilizing-to-stop-withdrawal-symptoms/

 

About tapering citalopram http://survivingantidepressants.org/index.php?/topic/2023-tips-for-tapering-off-celexa-citalopram/page__pid__19887#entry19887

 

It would help us if you can put your history in your signature strip, here is how to do that. http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/


**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy